# SDR AALA202403281664

- Difficulty date: March 24, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 30,035 hours, 9,739 cycles
- System (JASC): 2565 · Escape Slide
- Part: Tab
- Condition: Disconnected
- Location: Door Slide
- Component: Slide Raft, Aircruisers
- Component part number: D30664515
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 SLIDE HAS RED PULL TAB DISCONNECTED FROM SLIDE. REPLACED SLIDE RAFT ASSEMBLY.
